MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/jgh.15030

Медицинская библиотека · Journal of gastroenterology and hepatology · 2020

Upper gastrointestinal mucosal injury associated with ticagrelor plus aspirin, ticagrelor alone, or aspirin alone at 1-year after coronary artery bypass grafting.

Tang Chenyue, Zhu Yunpeng, Yang Xiaobo, Xu Bin, Ye Cong, Yang Yi, Zhong Jie, Zhao Qiang, Yu Lifen

СтатьяРандомизированное исследованиеПеревод пока не подготовлен

Аннотация

BACKGROUND AND AIM: The presence and severity of upper gastrointestinal mucosal lesions have not been evaluated using esophagogastroduodenoscopy (EGD) in patients receiving ticagrelor plus aspirin or alone after myocardial revascularization. We assessed upper gastrointestinal mucosal injury and the use of proton pump inhibitors (PPIs) in patients receiving 1 year of antiplatelet therapy after coronary artery bypass grafting (CABG).

METHODS

In this single-center prospective substudy of a randomized trial, 231 patients completing 1-year antiplatelet therapy (ticagrelor 90 mg twice daily plus aspirin 100 mg once daily, ticagrelor 90 mg twice daily, or aspirin 100 mg once daily, in 81, 80, and 70 patients, respectively) after CABG underwent 13 C urea breath testing and EGD. Gastroduodenal lesions were assessed by modified Lanza score, and reflux esophagitis was evaluated according to Los Angeles classification. Additionally, at least one ulcer ≥ 5 mm was separately analyzed.

RESULTS

Among 231 patients, EGD showed 28 (12.1%) with ulcers ≥ 5 mm, which were detected in 13.6% (11/81) of ticagrelor plus aspirin recipients, 8.8% (7/80) of ticagrelor recipients, and 14.3% (10/70) of aspirin recipients, and 24 (10.4%) had reflux esophagitis. Eighty-eight (38.1%) patients had a positive 13 C urea breath testing after 1 year of treatment, and one patient received eradication therapy during follow up. Nineteen (8.2%) patients received a PPI for ≥ 6 months.

CONCLUSIONS

Severe upper gastrointestinal mucosal lesions were more frequently observed in patients treated with ticagrelor plus aspirin and aspirin monotherapy than in patients treated with ticagrelor monotherapy for 1 year post-CABG. Prophylactic use of PPIs might be inadequate.

Для цитирования: Tang Chenyue, Zhu Yunpeng, Yang Xiaobo, Xu Bin, Ye Cong, Yang Yi, Zhong Jie, Zhao Qiang, Yu Lifen. Upper gastrointestinal mucosal injury associated with ticagrelor plus aspirin, ticagrelor alone, or aspirin alone at 1-year after coronary artery bypass grafting.. Journal of gastroenterology and hepatology. 2020. DOI: 10.1111/jgh.15030.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.